# SDR AALA202504289375

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 29,744 hours, 12,353 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT WRITE UP. AFTER LEFT LAVATORY DOOR STICKS WHEN LOCKED. LUBRICATED TOP AND BOTTOM LOCKING POSTS AND LOCKING LATCH ON LAVATORY DOOR. PER AMM 12-25-40.
